Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235395] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Sharir, M, On the number of views of polyhedral terrains, Discrete & Computational Geometry, vol. 12 no. 1 (1994), pp. 177-182, ISSN 0179-5376 [doi]
    (last updated on 2017/12/11)

    Abstract:
    We show that the number of topologically different orthographic views of a polyhedral terrain with n edges is O(n 5+e{open} ), and that the number of topologically different perspective views of such a terrain is O(n 8+e{open} ), for any e{open}>0. Both bounds are almost tight in the worst case. The proofs are simple consequences of the recent almost-tight bounds of [11] on the complexity of lower envelopes in higher dimensions. © 1994 Springer-Verlag New York Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320